# SDR 0401489969

- Difficulty date: August 2, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 87,845 hours, 90,614 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACKS IN VERTICAL STIFFENER AT BS 756 RBL 24. REPAIRED IAW EA 99-199103.
